Translator Disclaimer
March/April 2015 On a system of quadratic nonlinear Schrödinger equations and scale invariant spaces in 2D
Chunhua Li
Differential Integral Equations 28(3/4): 201-220 (March/April 2015).

Abstract

We consider the initial value problem of a system of 2D nonlinear Schrödinger equations with quadratic nonlinearities in homogeneous Sobolev spaces which are close to the scale invariant spaces. We show the global solution, which is not necessarily in $\mathbf{L}^{2}( \mathbb{R}^{2})$, satisfies uniform time decay of order $|t|^{-1}$ in $\mathbf{L}^{\infty }( \mathbb{R}^{2})$.

Citation

Download Citation

Chunhua Li. "On a system of quadratic nonlinear Schrödinger equations and scale invariant spaces in 2D." Differential Integral Equations 28 (3/4) 201 - 220, March/April 2015.

Information

Published: March/April 2015
First available in Project Euclid: 4 February 2015

zbMATH: 1363.35345
MathSciNet: MR3306559

Subjects:
Primary: 35B40, 35Q55

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 3/4 • March/April 2015
Back to Top